# SDR BJNA030801

- Difficulty date: August 13, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- Engine: Pwa JT8D17A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Scav Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AT FL 310, NR 1 ENGINE OIL PRESSURE NOTICED DROPPING, OIL QUANTITY WENT TO HALF GALLON, AND OIL TEMPERATURE ROSE TO THE YELLOW BAND.  ENGINE WAS SHUTDOWN, LOW OIL PRESSURE LIGHT CAME ON AND THE ENGINE WIND-MILLED ABOUT 23 MINUTES AT 5-8 PSI OIL PRESSURE.  DISASSEMBLY INSPECTION REVEALED THE DRIVE SHAFT BEARING IN THE 4 1/2 AND 5 SCAVENGE PUMP FAILED RESULTING IN OIL CONTAMINATION.  (M)
